# SDR MASA2015082012326

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 2,594 hours, 1,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 CEILING EMERGENCY LIGHTS INOPERATIVE.  ACFT FERRIED, MAINTENANCE IS TROUBLESHOOTING OVERNIGHT.
